Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Urinary tract infection, burning on urination, green pus, itching. Treatment?

i think i might have urinary tract infection i haven t had sex recently but it burns when i pee really bad and i found green pus coming out this morning i bought some urinary tract infection medication from cvs and now the burning pain has lessened alot so my question is should i keep taking the medication i bought ? it still kinda itches deep inside my penis though
Asked On : Thu, 13 Dec 2012
Answers:  2 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, you do suffer from UTI but taking a drug for the condition over the counter is not a good practice. You need to get a routine and microscopic urine examination done and if required get a culture and sentivity also done, accordingly visit a doctor and get the suitable antibiotic prescribed and contiue it for the full course. You may get symptomatic relief by taking plenty of fluids and syp citralka, and take care.
Answered: Thu, 13 Dec 2012
I find this answer helpful
General & Family Physician Dr. Himanshu Pandey's  Response
Hi david ! yes! you have UTI. But you didn't tell the medicine name. but if it is antibiotic . You have to take it for minimum 3 day. Drink lot of water and alkasol for burning urination. If still itching you have to consult doctor. Takecare. Bye.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor